| Model Number |
U4100210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was not provided; therefore, a lot history review was not performed.The sample was not returned to the manufacturer for evaluation.The investigation is inconclusive for the reported balloon rupture.The definitive root cause is unknown.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported malfunction indicated that model u4100210 pta balloon dilatation catheter allegedly ruptured.This report was received from one source.One patient was involved with no reported patient injury.Age, weight and gender was not provided.